MathSciNet Relay Station
MathSciNet bibliographic data
MR2821868 (2012j:11172) 11M35 (33C20 33C60)
Srivastava, H. M.; Jankov, Dragana; Pogány, Tibor K.; Saxena, R. K. Two-sided inequalities for the extended Hurwitz-Lerch zeta function. Comput. Math. Appl. 62 (2011), no. 1, 516–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement